MathSciNet Relay Station
MathSciNet bibliographic data
MR235576 (38 #3880) 57.31
Waldhausen, Friedhelm Eine Klasse von $3$-dimensionalen Mannigfaltigkeiten. I, II. (German) Invent. Math. 3 (1967), 308–333; ibid. 4 1967 87–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement